# SDR SWAA2024091015437

- Difficulty date: July 22, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA500D AND STRINGER 26L AT FWD CARGO COMPARTMENT 2024-455198<[01] REPLACED TIE CLIP LOCATED STA500D AND STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A1225 SHEET: 76. REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED ON BSTA 500D AND STR 26L. AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02. AND DWG 143A7902 SHEET 174. REV ?-?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2: REPLACED TIE CLIP AND FASTENERS LOCATED ON BSTA 500D AND STR 26L. AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02. AND DWG 143A1225 SHEET 76. REV ?-?. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED REPAIR STEP 3
